T Nation

Off Cycle Libido Problem


#1

Am in a desperate situation and I hope you could give me some advice regarding a loss of libido and erectile dysfunction? have been on the gear for the past 8 ? 9 years, using something like 500mg Testosterone per week, sometimes I switched to D-bol or Anapolon?did not have proper off-cycles and as a result, recovery has not been long enough to restore endogenous testosterone levels.

I have just come off the gear (almost a month), was on Clomid at 100mg a day a week prior to my cycle ending (to saturate blood levels), and then continued at the same dosage for about 2 weeks, then switched to 50mg a day for another 2 weeks. I was also using a t-booster (Contains arginine, eurycoma longifolia, avena sativa and tribulus) concurrently and was on it for almost a month plus.

The funny thing was, a week or so after my steroid cycle, whilst on the Clomid and t-booster, my libido was pretty good and was having pretty powerful erections (probably due to a the Clomid and t-booster combo), for a week or so, then after that, my libido totally dropped?like no feeling down there!!! Dunno what caused the momentary surge, but it sure didn?t last!

I don?t know what to do now. Am still on the t-booster and taking some boiled eurycoma longifolia roots (tongkat ali)and the Clomid at 50mg, but nothing seems to be working for my libido, let alone my erectile dysfunction?

1) Which blood tests should I take to assess my situation? Total test? Free test? Estrogen? SHBG? I want to have a blood test but not sure which one to test for. Could it be that my endogenous test levels are low and with high estrogen levels which is causing the low libido?

2) What should I take for more effective recovery of my testosterone levels and libido? Should or can I take HCG now (although it?s been almost over a month since my cycle was over? And/or is there anything else I can take to help restore myself? I don?t want to become impotent for life?

Hope you can help?one funny thing though, I have managed to keep all of my gains and the Stak 2 seems to have helped me to increase my overall strength and although I am still growing pretty good muscle post-cycle?the libido and erectile thing is the real problem.


#2

This post was flagged by the community and is temporarily hidden.


#3

ok, you say you've been on cylce for 8-9 years! is this straight? you mentioned not taking proper off cyle breaks, so i'll assume it was. one question....why the hell were you on all-year....for 9 years? are you a pro? do you at least compete? i would say that unless you are, there was no reason to be on that long.....but hindsight is 20/20.

what AAS were you running when you finally came off? i ask this because maybe you did not allow sufficient clearing time before starting your full blown PCT......that may be the reason why you had ok libido for the first little while: the esters were still clearing and then boom they were gone, leaving you in your current predicament.

to answer your questions....i would say go see your doctor ASAP and get your bloodtests done. there are much more experienced bros here who could help you with the specifics when dealing with your doc.

to recover your endogenous T may be a difficult task. the length of time you have been on will make it difficult, it may never return to normal.....correction, it most likely will not return to normal.

i'd suggest running some HRT in conjunction with an HCG protocol to get your boys back. after 9 years on they must be the size of peas. after running your HCG start an aggressive PCT protocol including clomid, nolva, a T booster and ZMA. get your blood tests done again after your PCT and go from there.

thats all i got, some other bros will have better suggestions i'm sure.


#4

My nuts haven't actually shrunk big time, but they've shrunk no doubt...yeah, I suppose I will have to deal with this problem here and now, can't do much bout the past. Am planning to get my blood tests to assess my situation...which blood tests should I go for?


#5

I don't have time to fully respond right now to this, but my advice is to stay on hrt at least, because you will never be satisfied with your libido otherwise.